# SDR DALA2025091806846

- Difficulty date: August 21, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,163 hours, 31,446 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Condition: Dented
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS WORK DECK GALLEY 1 AT FWD GALLEY AREA.   R & R FWD GALLEY WORK DECK REF A319 CMM 25-31-561. (1156491).
